Jump to content
Important Survey - Please Participate ×

Help with spacing of dosages


[tb...]

Recommended Posts

Hey!!  Advice needed on spacing of doses.  I have been on Ativan for a few weeks now.  I’m taking 0.5 at 10 and 4 and 9.  I’m having a lot of seemingly withdrawal symptoms in the mornings because I’m waiting until 10 for my next dose.  I don’t want to add another dosage in the mornings, but I’m having these symptoms.  Any suggestions on how I can space these dosages so I’m not miserable in the mornings?  I am starting to do a dry cut weaning from this medication also.  Thanks for any help.

 

 

 

tbnatural

Link to comment
Share on other sites

[1c...]

It sounds like you should have some conversations with your doctor since this is a drug you say that you don't want to take.  Perhaps there are alternatives???  Research indicates these drugs shouldn't be taken for long periods of time.  You're still fairly short-term, so you could more easily make a switch now than if you wait.

 

As for your question, the approach apparent to me would be to space your doses out more evenly - for example, every 8 hours.  Again, a conversation you might want to have with your physician.

Link to comment
Share on other sites

I’m on lorazepam, Ativan’s generic, and I struggled with interdose withdrawal within a week of being put on an ‘as needed’ prescription. This happens because of Ativan’s short half life. I began tapering off soon after. I find that dosing at 7, 3, and 10 works better for me - try to get equal spacing between doses to have the most constant stream of Ativan in your body.

 

Also, come join us on the Ativan taper support thread! There aren’t many of us, but we are a kind and helpful bunch.

 

Best wishes.

Link to comment
Share on other sites

×
×
  • Create New...